# SDR SWAA950584

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND NOSE WHEEL WELL CEILING PANEL OPENING CRACKED 2.125 AT AFT INBOARD RADIUS.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
